# SDR ASOA201701234002

- Difficulty date: January 23, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 28,035 hours, 29,241 cycles
- Engine: Rroyce AE3007A13
- Engine time: 33,739 hours, 30,136 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311501
- Condition: Flamed Out
- Location: Nr 2
- Part time: 33,739 hours, 30,136 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4231, THE CREW REPORTED ENG NR 2 OUT IN FLIGHT. THE AIRCRAFT LANDED IN IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER 2 ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
